Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have itchiness in leg and burning in vagina. Could I have got Gonorrhea from boyfriend?

i have problem on my legs itch and my vagina some burning and my stomach my ex bf had possitive gonnorhea did i catch from him then after few days i had fight i had sex with other man is this possibility i spread it to him?i wanna get better i just married 3 months ago and i not check before i settle down with m is the besty husband how if he catch from me what options to cure this?the ob said i got vaginities he gave me triconex now i still back the infections always itchy and soemthing herpis inside
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
You need to treat this and not have unproteted sex till it heals. YOur husband should do std test too and verify is he infeted because commonly male dont have any symptoms of gonorrhea or clamydia. YOu could get infected and commonly Gonnorhea can cause your symptoms.
Wish you good health. Reagrds
Answered: Wed, 17 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor